# SDR ASAA0410379

- Difficulty date: August 19, 2004
- Submitted: October 18, 2004
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- Engine: Pwa JT8D17
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: BAC1489233
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON SHEAR TIE BETWEEN STRINGER 26L AND 27L.  REMOVED DAMAGED SHEAR TIE, FABRICATED AND INSTALLED NEW SHEAR TIE IAW SRM.  (M)
